Severe acneiform eruption induced by cetuximab (Erbitux ®)

Jung Eun Lee, Sang Ju Lee, Hee Jung Lee, Ju Hee Lee, Kwang Hoon Lee

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Epidermal growth factor has an important role in the regulation of proliferation and differentiation in epidermal keratinocytes, as well as in the survival, angiogenesis and metastasis of cancer cells. Cetuximab is a chimeric monoclonal antibody selective for the epidermal growth factor receptor that induces a broad range of cellular responses that enhance tumor sensitivity to radiotherapy and chemotherapeutic agents. However, it can cause adverse events in the patient including acneiform eruption, asthenia, abdominal pain and nausea/vomiting. We report a case of severe acneiform eruption induced by cetuximab in a 56-year-old man with colorectal cancer and liver metastases.

Original languageEnglish
Pages (from-to)851-852
Number of pages2
JournalYonsei medical journal
Volume49
Issue number5
DOIs
Publication statusPublished - 2008 Dec 1

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Fingerprint Dive into the research topics of 'Severe acneiform eruption induced by cetuximab (Erbitux ®)'. Together they form a unique fingerprint.

  • Cite this